Analyzing longitudinal orthodontic data. Part 2: nonlinear growth models

Tu, Yu-Kang; Pandis, Nikolaos (2013). Analyzing longitudinal orthodontic data. Part 2: nonlinear growth models. American journal of orthodontics and dentofacial orthopedics, 144(4), pp. 628-31. Elsevier 10.1016/j.ajodo.2013.07.006

[img] Text
1-s2.0-S0889540613006677-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (581kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Elsevier

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

28 Jan 2014 08:34

Last Modified:

25 Jan 2017 12:15

Publisher DOI:

10.1016/j.ajodo.2013.07.006

PubMed ID:

24075673

BORIS DOI:

10.7892/boris.40042

URI:

https://boris.unibe.ch/id/eprint/40042

Actions (login required)

Edit item Edit item
Provide Feedback